About 2 wks ago I was on prednasone for an infection. Every since then I feel like I am starving and have no control over it. I started last Saturday too. Is there anything I can do? Is it possible the prednasone is causing this even though I am off of it now?
Are you (or the subject of the question) male or female?
Prednisone may increase appetite . It does take a while to come out of your body. Suggest drinking or eating foods that have very low calories or no calories when you feel starving so you do not gain weight. Hopefully the feeling will decrease as Prednisone decreases in your body. Thank you for your question.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.